# SDR P2EA00194

- Difficulty date: May 4, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: 65524932
- Condition: Delaminated
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND THE LOWER SKIN OF THE RIGHT HORIZONTAL STAB TRAILING EDGE UPPER PANEL, P/N 65-52493-2 WITH DELAM LENGTH 63 INCHES, WIDTH 6 INCHES.  REPAIRED THE LOWER SKIN OF THE RIGHT HORIZONTAL STAB TRAILING EDGE UPPER PANEL P/N 65-52493-2 IAW COOPESA EO NR COO-3-55-306-00.  (M)
